MAUDE Adverse Event Report: OUTSET MEDICAL, INC. TABLO X HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OUTSET MEDICAL, INC. TABLO X HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number TABLO X HEMODIALYSIS SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 10/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
From the information provided, there is no indication that there was any device malfunction, nonconformance, or misuse that contributed to the reported event.Potential adverse events in the instructions for use (ifu) with the tablo system includes, but are not limited to, other, more serious, complications arising from dialysis, such as hemorrhage, air embolism, acidosis, alkalosis or hemolysis, can cause serious patient injury or death.Outset medical, inc.Technical team has reviewed site system logs with a procedure date of (b)(6) 2021, and verified that there was no issue with the system which caused the patient event.The device is functioning post treatment.A review of production records for this unit did not note any manufacturing nonconformances that would contribute to a product event.
 
Event or Problem Description
It was reported that a (b)(6) male patient coded during treatment due to a cardiac arrest.The treatment started at 9:34 am and the patient coded at 7:01 pm.The clinical staff was able to end treatment, return blood and perform cpr.The patient was resuscitated and then was intubated.Post-treatment, the family then decided to extubate, and the patient expired.It was reported that the patient condition prior to treatment was critical, he was an icu patient and was septic.The clinical staff believes that this event is likely patient related, due to the critical icu patient condition, however, they were not able to confirm.

Brand Name
TABLO X HEMODIALYSIS SYSTEM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer (Section G)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
6692318235
MDR Report Key12837047
Report Number3010355846-2021-00072
Device Sequence Number19993184
Product Code KDI
UDI-Device Identifier00850001011112
UDI-Public(01)00850001011112(11)210127
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTABLO X HEMODIALYSIS SYSTEM
Device Catalogue NumberPN-0003000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age77 YR
Patient SexMale